# SDR UIEA200600220

- Difficulty date: August 30, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 31,878 hours, 5,105 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Part time: 31,878 hours, 5,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N493MC WAS AT PIK FOR A-2 CHECK.  AS PER NON-MEL 06-068 AND N/ROUTINE 41.  A HOLE WAS FOUND IN LEADING EDGE OF RIGHT WING BODY FAIRING AT STA 840.  INTERIM REPAIR CARRIED OUT AS PER SRM 53-00-70 (NOTE B).  TAP TEST ON EVERY CHECK AND PERMANENT REPAIR WILL BE CARRIED OUT AS PER MCI A064.  MCI A064 WAS GENERATED DURING A-2 CHECK.
